Skip to Content
Skip to main content
e

Dr Matthias Winter
Senior Lecturer

Filter

Nezar, F., Jawad, S., Winter, M. and Zeb, A. (2024) 'Stability Analysis of Excessive Carbon Dioxide Gas Emission Model Through Following Reforestation Policy in Low-Density Forest Biomass'. Baghdad Science Journal, 0 (online first). pp. 1 - 24. ISSN: 2078-8665

Journal article | Open Access Link | Cite

Ali, A., Jawad, S., Ali, AH. and Winter, M. (2024) 'Stability analysis for the phytoplankton-zooplankton model with depletion of dissolved oxygen and strong Allee effects'. Results in Engineering, 22. pp. 1 - 15. ISSN: 2590-1230

Journal article | Open Access Link | Cite

Winter, M., Jawad, S., Rahman, Z-ASA., Al-Yasir, YIA. and Zeb, A. (2023) 'Dynamical behavior of a cancer growth model with chemotherapy and boosting of the immune system'. Mathematics, 11 (2). pp. 1 - 16.

Journal article | Open Access Link | Cite

Gao, M., Winter, M. and Yang, W. (2022) 'Existence and stability of singular patterns in a fractional Ginzburg Landau equation with a mean field'. European Journal of Applied Mathematics, 0 (ahead of print). pp. 1 - 27. ISSN: 0956-7925

Journal article | Open Access Link | Cite

Ao, W., Peng, Y. and Winter, M. (2022) 'Existence and Stability of a Spike in the Central Component for a Consumer Chain Model in a Two-Dimensional Domain'. Nonlinear Analysis Theory Methods and Applications, 221. pp. 1 - 24. ISSN: 0362-546X

Journal article | Open Access Link | Cite

Jawad, S., Sultan, D. and Winter, M. (2021) 'The Dynamics of a Modified Holling-Tanner Prey-Predator Model with Wind Effect'. International Journal of Nonlinear Analysis and Applications, 12 (Special Issue). pp. 2203 - 2210. ISSN: 2008-6822

Journal article | Open Access Link | Cite

Schneider, G. and Winter, M. (2021) 'The amplitude system for a simultaneous short-wave Turing and long-wave Hopf instability'. Discrete and Continuous Dynamical Systems: Series S, 15 (9). pp. 2657 - 2672. ISSN: 1937-1632

Journal article | Open Access Link | Cite

Ao, W., Wei, J. and Winter, M. (2019) 'Stable spike clusters on a compact two-dimensional Riemannian manifold'. Journal of Differential Equations, 268 (7). pp. 3665 - 3704. ISSN: 0022-0396

Journal article | Open Access Link | Cite

Ao, W., Wei, J. and Winter, M. (2018) 'Stable boundary spike clusters for the two-dimensional Gierer-Meinhardt system'. Journal de Mathématiques Pures et Appliquées, 121. pp. 1 - 46. ISSN: 0021-7824

Journal article | Open Access Link | Cite

Winter, M., Wei, J. and Yang, W. (2017) 'Stable spike clusters for the precursor Gierer-Meinhardt system in R2'. Calculus of Variations and Partial Differential Equations, 56 (6). pp. 142. ISSN: 0944-2669

Journal article | Open Access Link | Cite

Wei, J. and Winter, M. (2016) 'Stable spike clusters for the one-dimensional Gierer-Meinhardt system'. European Journal of Applied Mathematics, 28 (4). pp. 576 - 635. ISSN: 0956-7925

Journal article | Open Access Link | Cite

Winter, M., Xu, L., Zhai, J. and Zhang, T. (2015) 'The dynamics of the stochastic shadow Gierer-Meinhardt system'. Journal of Differential Equations, 260 (5). pp. 84 - 114. ISSN: 1090-2732

Journal article | Open Access Link | Cite

Winter, M. and Wei, J. (2015) 'Existence and stability of a spike in the central component for a consumer chain model'. Journal of Dynamics and Differential Equations, 27 (3-4). pp. 1141 - 1171. ISSN: 1572-9222

Journal article | Open Access Link | Cite

Berestycki, H., Wei, J. and Winter, M. (2014) 'Existence of symmetric and asymmetric spikes for a crime hotspot model'. SIAM Journal on Mathematical Analysis, 46 (1). pp. 691 - 719. ISSN: 0036-1410

Journal article | Open Access Link | Cite

Wei, J. and Winter, M. (2014) 'Stability of cluster solutions in a cooperative consumer chain model'. Journal of Mathematical Biology, 68 (1-2). pp. 1 - 39. ISSN: 0303-6812

Journal article | Open Access Link | Cite

Winter, M. and Wei, J. (2013) 'Mathematical aspects of pattern formation in biological systems'. Springer London, London. ISSN 10: 1447155262 ISSN 13: 9781447155263

Book | Cite

Wei, J. and Winter, M. (2012) 'Flow-distributed spikes for Schnakenberg kinetics'. Journal of Mathematical Biology, 64 (1-2). pp. 211 - 254. ISSN: 0303-6812

Journal article | Open Access Link | Cite

Winter, M. and Wei, J. (2011) 'Spiky patterns in a tritrophic food chain model'.International Workshop on Modeling and Analysis of PDE Systems of Biological Processes. Capital Normal University, Beijing. 18 - 21 October. [unpublished]

Conference paper | Cite

Hussaini, N., Winter, M. and Gumel, AB. (2011) 'Qualitative assessment of the role of public health education program on HIV transmission dynamics'. Mathematical Medicine and Biology, 28 (3). pp. 245 - 270. ISSN: 1477-8599

Journal article | Cite

Winter, M. and Wei, J. (2011) 'Cluster solutions in a tritrophic food chain model'.The Croucher Foundation, Advanced Study Institute. Chinese University of Hong Kong. 28 - 5 March. [unpublished]

Conference paper | Cite

Wei, J. and Winter, M. (2010) 'Stability of spiky solutions in a reaction-diffusion system with four morphogens on the real line'. SIAM Journal on Mathematical Analysis, 42 (6). pp. 2818 - 2841. ISSN: 0036-1410

Journal article | Open Access Link | Cite

Hussaini, N. and Winter, M. (2010) 'Travelling waves for an epidemic model with non-smooth treatment rates'. Journal of Statistical Mechanics: Theory and Experiment, 2010 (11). pp. P11019 - P11019. ISSN: 1742-5468

Journal article | Open Access Link | Cite

Tse, WH., Wei, J. and Winter, M. (2010) 'The Gierer–Meinhardt system on a compact two-dimensional Riemannian manifold: Interaction of Gaussian curvature and Green's function'. Journal de Mathématiques Pures et Appliqués, 94 (4). pp. 366 - 397. ISSN: 0021-7824

Journal article | Open Access Link | Cite

Winter, M. and Wei, J. (2009) 'Spikes for the Gierer-Meinhardt system with variable coefficients'.26th Kyushu Symposium on Partial Differential Equations. Kyushu University, Fukuoka, Japan. 26 - 28 January. [unpublished]

Conference paper | Cite

Kolokolnikov, T., Wei, JC. and Winter, M. (2009) 'Existence and stability analysis of spiky solutions for the Gierer-Meinhardt system with large reaction rates'. Physica D: Nonlinear Phenomena, 238 (16). pp. 1695 - 1710. ISSN: 0167-2789

Journal article | Open Access Link | Cite

Wei, J. and Winter, M. (2009) 'Strongly interacting bumps for the Schrödinger-Newton equations'. Journal of Mathematical Physics, 50 (1). ISSN: 0022-2488

Journal article | Open Access Link | Cite

Wei, JC. and Winter, M. (2009) 'On the Gierer-Meinhardt system with precursors'. Discrete and Continuous Dynamical Systems (DCDS-A), 25 (1). pp. 363 - 398. ISSN: 1078-0947

Journal article | Open Access Link | Cite

Wei, JC. and Winter, M. (2009) 'Spikes for the Gierer-Meinhardt system with discontinuous diffusion coefficients'. Journal of Nonlinear Science, 19 (3). pp. 301 - 339. ISSN: 0938-8974

Journal article | Open Access Link | Cite

Winter, M. and Wei, J. (2008) 'Gierer-Meinhardt system with variable coefficients'.Seventh International Conference on Dynamical Systems, Differential Equations and Applications, American Institute of Mathematical Sciences (AIMS). University of Texas at Arlington, USA. 18 - 21 May. [unpublished]

Conference paper | Cite

Winter, M., Wei, J. and Tse, W. (2008) 'Spikes for the Gierer-Meinhardt system with many segments of different diffusivities'. Bulletin of the Institute of Mathematics Academia Sinica (New Series), 3 (4). pp. 525 - 566. ISSN: 0013-1377

Journal article | Open Access Link | Cite

Wei, J. and Winter, M. (2008) 'Stationary multiple spots for reaction-diffusion systems'. Journal of Mathematical Biology, 57 (1). pp. 53 - 89. ISSN: 0303-6812

Journal article | Open Access Link | Cite

Wei, J. and Winter, M. (2008) 'Mutually exclusive spiky pattern and segmentation modeled by the five-component Meinhardt-Gierer system'. SIAM Journal of Applied Mathematics, 69 (2). pp. 419 - 452. ISSN: 0036-1399

Journal article | Open Access Link | Cite

Wei, J. and Winter, M. (2007) 'Existence, classification and stability analysis of multiple-peaked solutions for the Gierer-Meinhardt system in R¹'. Methods and Applications of Analysis, 14 (2). pp. 119 - 164. ISSN: 1073-2772

Journal article | Open Access Link | Cite

Winter, M. and Wei, J. (2007) 'Spikes for biological systems: the role of boundary conditions'.CMS-MITACS Joint Conference.  [unpublished]

Conference paper | Cite

Winter, M. and Wei, J. (2007) 'The role of boundary conditions for the existence and stability of spikes for the Gierer-Meinhardt system'.IMS Workshop on PDEs.  [unpublished]

Conference paper | Cite

Wei, J. and Winter, M. (2007) 'Symmetric and asymmetric multiple clusters in a reaction-diffusion system'. NoDEA : Nonlinear Differential Equations and Applications, 14 (5-6). pp. 787 - 823. ISSN: 1021-9722

Journal article | Open Access Link | Cite

Norbury, J., Wei, J. and Winter, M. (2007) 'Stability of patterns with arbitrary period for a Ginzburg-Landau equation with a mean field'. European Journal of Applied Mathematics, 18 (2). pp. 129 - 151. ISSN: 0956-7925

Journal article | Open Access Link | Cite

Maini, PK., Wei, J. and Winter, M. (2007) 'Stability of spikes in the shadow Gierer-Meinhardt system with Robin boundary conditions'. Chaos: An Interdisciplinary Journal of Nonlinear Science, 17 (3). pp. 037106. ISSN: 1054-1500

Journal article | Open Access Link | Cite

Wei, J. and Winter, M. (2006) 'Standing waves in the FitzHugh-Nagumo system and a problem in combinatorial geometry'. Mathematische Zeitschrift, 254 (2). pp. 359 - 383. ISSN: 0025-5874

Journal article | Open Access Link | Cite

Winter, M. and Wei, J. (2006) 'Mutually exclusive spikes for a five-component system of Meinhardt and Gierer'.6th International AIMS Conference on Dynamical Systems, Differential Equations and Applications.  [unpublished]

Conference paper | Cite

Winter, M. and Wei, J. (2006) 'Mutually exclusive spikes for a five-component system of Meinhardt and Gierer'.MAFELAP Conference.  [unpublished]

Conference paper | Cite

Wei, J., Winter, M. and Yeung, WK. (2005) 'A higher-order energy expansion to two-dimensional singularity perturbed Neumann problems'. Asymptotic Analysis, 43 (1-2). pp. 75 - 110. ISSN: 0921-7134

Journal article | Open Access Link | Cite

Wei, J. and Winter, M. (2005) 'Clustered spots in the FitzHugh-Nagumo system'. Journal of Differential Equations, 213 (1). pp. 121 - 145. ISSN: 0022-0396

Journal article | Open Access Link | Cite

Winter, M. and Wei, J. (2005) 'Spikes for the Gierer-Meinhardt system - analysis and numerical simulation'.Oberwolfach Workshop on Topological and Variational Methods for Differential Equations.  [unpublished]

Conference paper | Cite

Winter, M. and Wei, J. (2005) 'Standing waves in the FitzHugh-Nagumo system and a problem in combinatorial geometry'.Topological and Variational Methods in PDE, CIMAT. Springer Science and Business Media LLC. pp. 359 - 383. ISSN: 0025-5874

Conference paper | Cite

Wei, J. and Winter, M. (2005) 'Symmetry of nodal solutions for singularly perturbed elliptic problems on a ball'. Indiana University Mathematics Journal, 54 (3). pp. 707 - 742. ISSN: 0022-2518

Journal article | Open Access Link | Cite

Wei, J. and Winter, M. (2005) 'On a cubic-quintic Ginzburg-Landau equation with global coupling'. Proceedings of the American Mathematical Society, 133. pp. 1787 - 1796. ISSN: 0002-9939

Journal article | Open Access Link | Cite

Winter, M. and Wei, J. (2005) 'Spikes for the Gierer-Meinhardt system - analysis and numerical simulation'.Joint DMV-AMS-OMG Conference.  [unpublished]

Conference paper | Cite

Winter, M., Wei, J. and Iron, D. (2004) 'Stability analysis of Turing patterns generated by the Schnakenberg model'. Journal of Mathematical Biology, 49 (4). pp. 358 - 390. ISSN: 0303-6812

Journal article | Open Access Link | Cite

Wei, J. and Winter, M. (2004) 'Existence and stability analysis of asymmetric patterns for the Gierer-Meinhardt system'. Journal de Mathématiques Pures et Appliquées, 83 (4). pp. 433 - 476. ISSN: 0021-7824

Journal article | Open Access Link | Cite

Brunel University London
Kingston Lane
Uxbridge
Middlesex UB8 3PH

Tel: +44 (0)1895 274000

Fax: +44 (0)1895 232806

Security: +44 (0)1895 255786

Directions to the campus

Brunel.ac.uk uses cookies to make our site better for you. By clicking on or navigating this site, you accept our use of cookies in accordance with our cookie policy.

Close this message